Solvability of a nonlinear second order conjugate eigenvalue problem on a time scale

Yin, William, Prasad, K. Rajendra, Henderson, Johnny, Davis, John M. . Abstract and Applied Analysis 2000. 5 (2) :91-99

Locate this article in:

Bibtex

@article{CIS-318412,
  Author = {Yin, William and Prasad, K. Rajendra and Henderson, Johnny and Davis, John M.},
  Title = {Solvability of a nonlinear second order conjugate eigenvalue problem on a time scale},
  Journal = {Abstract and Applied Analysis},
  Volume = {5},
  Number = {2},
  Year = {2000},
  Pages = {91--99},
  Keywords = {}
}

Similar articles